Alert archive / Alabama / Flash Flood Warnings in 2023
Flash Flood Warning 15, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jun 15, 2023, 9:26 AM CDT for Dale County, Henry County, Alabama. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2023, 9:26 AM CDT (14:26 UTC)
- Expired
- Jun 15, 2023, 11:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dale County, AL, Henry County, AL
The radar
The Ft Rucker radar (KEOX), 3 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1409 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 5:42 AM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jun 15, 5:42 AM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
642 AM EDT Thu Jun 15 2023
...New AVIATION...
.NEAR TERM...
(Today and tonight)
Issued at 259 AM EDT Thu Jun 15 2023
Shortwave trough currently moving across western Mississippi, is
aiding in another MCS/cluster of storms from central Alabama
westward to central Mississippi. This complex with move
east/southeast, while additional development will occur in
southern Alabama and in the northern Gulf. This area will spread
east this morning while additional development will occur this
afternoon from central Alabama towards the Florida panhandle. The
atmosphere hasn't changed much over the past few days with
instability remaining on the order of 2500-3500 J/kg, bulk shear
around 40 knots, PWATs around 1.8 inches, and lift with the
shortwave troughs, seabreeze, and introduction of a southward
moving cold front. SPC today has a slight risk for severe weather
today, citing the biggest threats as wind and hail with an
isolated tornado threat as well. Also, with the recent heavy
rainfall, especially through our Georgia and southeast Alabama
counties, a slight risk for excessive rainfall exists in these
areas as well.
&&
.SHORT TERM...
(Friday through Saturday night)
Issued at 259 AM EDT Thu Jun 15 2023
Not much change in the overall pattern is expected into the short
term period. Northwest flow, in between upper ridging in the
western Gulf and troughing over the northeast, will act to keep
the instability, shear, and moisture in place to warrant a
continued threat for severe weather both Friday and Saturday. SPC
has much of the area in a slight risk for severe weather Friday
and a marginal risk for Saturday. Several impulses will ride down
on northwest flow and act to get things going and aided by diurnal
convection through the day, rain chances are fairly high with
70-80% across much of the area.
&&
.LONG TERM...
(Sunday through Wednesday)
Issued at 259 AM EDT Thu Jun 15 2023
Troughing continues over the southeast as a strong shortwave
trough reinforces and deepens the upper trough and upper ridging
slides westward. This will keep elevated rain chances in the
forecast through this period with multiple episodes of convective
clusters or MCSs moving in on northwest flow, in addition to the
normal diurnal seabreeze activity as well. With the amount of rain
and cloud cover, have high temperatures this period mostly in the
upper 80s to around 90 degrees.
&&
.AVIATION...
(12Z TAFS)
Issued at 630 AM EDT Thu Jun 15 2023
Convection will be moving into the area this morning with
additional development through the day and into the evening.
Favored areas this morning are DHN/ABY then moving south to
TLH/VLD/ECP this afternoon and evening. Severe storms are possible
with damaging winds and hail as the main threat with an isolated
tornado or two also possible. Tempo MVFR/IFR in and around
stronger convection can be expected. Winds will increase outside
of storms this afternoon with gusts around 20 knots from the
southwest. Convection should work southward into the Gulf tonight
but may need to remain mentioned in the TAF at ECP and perhaps TLH
through mid evening depending on the location of the storms.
&&
.MARINE...
Issued at 259 AM EDT Thu Jun 15 2023
Unsettled weather is likely the next few days with multiple
rounds of showers and thunderstorms moving near or across the
waters. Thunderstorms will be capable of strong gusty winds, hail,
waterspouts and frequent lightning. Otherwise, generally
southwest winds are expected with periods of exercise caution
conditions, especially within the nearshore waters.
&&
.FIRE WEATHER...
Issued at 259 AM EDT Thu Jun 15 2023
An unsettled weather pattern will continue into the weekend. Daily
rounds of showers and thunderstorms, including severe
thunderstorms with large hail, damaging winds, and isolated
tornadoes, is also expected to continue into the weekend. Elevated
transport winds will lead to areas of high dispersions, especially
across the Florida counties and into southwest Georgia.
&&
.HYDROLOGY...
Issued at 259 AM EDT Thu Jun 15 2023
Widespread rainfall totals of 1-2 inches were reported through
the area and via doppler radar, with areas around the Flint river
and wiregrass from southwest Georgia and extreme southeast Alabama
picking up 4-6 inches. Albany airport recorded 5.19 inches
yesterday and the heaviest of rainfall occurred through Randolph,
Terrell, Calhoun and Dougherty counties. These areas will
especially be vulnerable to additional flooding risks as storms
develop today. Heaviest totals today may shift a little south and
will need to keep an eye on the panhandle for possible inclusion
in the watch later.
Totals over the next several days will be around 2-4 inches with
isolated higher amounts. Concerning area rivers, a few of the
faster responding rivers are forecast to reach action stage over
the next several days, including the Choctawhatchee, Flint,
Kinchafoonee, and Ochlockonee. This also bears watching depending
on how rainfall over the next several days occurs.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 89 73 89 72 / 70 70 70 60
Panama City 87 74 87 74 / 70 60 70 60
Dothan 86 70 88 70 / 80 70 60 60
Albany 86 68 88 69 / 80 70 40 40
Valdosta 87 70 89 70 / 70 70 60 50
Cross City 89 74 88 73 / 70 60 70 60
Apalachicola 86 77 86 75 / 60 50 70 60
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday evening for FLZ007-009-011.
High Rip Current Risk through Friday morning for FLZ108-112-114-
115.
GA...Flood Watch through Friday evening for GAZ120>131-142>148-
155>161.
AL...Flood Watch through Friday evening for ALZ065>069.
GM...None.
&&
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM....Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...SchollIn the hours before
Special weather statement, Jun 15, 7:26 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Tallahassee FL
726 AM CDT Thu Jun 15 2023
ALZ065-066-151300-
Dale AL-Coffee AL-
726 AM CDT Thu Jun 15 2023
...Strong thunderstorms will impact portions of northern Dale and
Coffee Counties through 800 AM CDT...
At 725 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brantley to near New Brockton. Movement
was northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Elba, Enterprise, Fort Rucker, Ozark, New Brockton, Ariton, Lee, Pine
Level, Mixons Crossroads, Carl Folsom A/p, Dill, Hooper Stage Field,
Turner Crossroads, Lowry Mill, Camp Humming Hills, Mabson,
Clintonville, Wise Mill, Roeton and Dale County Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM CDT for southeastern
Alabama.
&&
LAT...LON 3153 8619 3153 8616 3154 8614 3162 8615
3162 8571 3148 8550 3128 8593 3142 8620
TIME...MOT...LOC 1225Z 243DEG 34KT 3150 8624 3134 8596
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
73-YOUNGSpecial weather statement, Jun 15, 7:58 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
858 AM EDT Thu Jun 15 2023
ALZ065>067-GAZ121-151345-
Dale AL-Henry AL-Coffee AL-Clay GA-
858 AM EDT Thu Jun 15 2023
...Strong thunderstorms will impact portions of northern Dale,
central Henry, northeastern Coffee and central Clay Counties through
945 AM EDT/845 AM CDT/...
At 858 AM EDT/758 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from Antioch to 9 miles
northeast of Ozark. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Abbeville, Fort Gaines, Ozark, Fort Rucker, Ariton, Bellville,
Shorterville, Scottsboro Crossroads, Pecan, Roeton, Dale County Lake,
Thomas Mill Creek, Phillips Crossroads, Hwy 231 Pea River Bridge,
Fort Gaines-Clay Airport, Skipperville, Murphy Station, Beamon,
Screamer and Coates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
southeastern Alabama.
&&
LAT...LON 3156 8483 3144 8550 3150 8589 3162 8595
3162 8542 3171 8542 3170 8522 3174 8521
3177 8516
TIME...MOT...LOC 1258Z 255DEG 39KT 3174 8590 3150 8552
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
73-YOUNGSpecial weather statement, Jun 15, 8:18 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
918 AM EDT Thu Jun 15 2023
GAZ120>122-124-151400-
Quitman GA-Randolph GA-Terrell GA-Clay GA-
918 AM EDT Thu Jun 15 2023
...Strong thunderstorms will impact portions of northwestern Clay,
Randolph, Quitman and northwestern Terrell Counties through 1000 AM
EDT...
At 918 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Lumpkin to 7 miles
southeast of Georgetown to 7 miles east of Richards Crossroads.
Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cuthbert, Georgetown, Shellman, Parrott, Wire Bridge, Bonapartes
Retreat, Watson Crossroads, Crossroads, Ricks Place, Randolph Co A/p,
Chambliss, Hatcher, Morris, Benevolence, Springvale, Cotton Hill,
Wades, Days Crossroads, Springvale Station and Pachitla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3198 8504 3198 8501 3197 8495 3195 8496
3192 8491 3193 8480 3192 8480 3193 8468
3192 8445 3196 8444 3195 8443 3176 8447
3167 8475 3172 8512 3177 8512 3178 8514
3189 8513 3190 8511 3194 8508 3199 8507
TIME...MOT...LOC 1318Z 275DEG 34KT 3196 8491 3182 8499 3177 8515
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
73-YOUNGSpecial weather statement, Jun 15, 8:42 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
942 AM EDT Thu Jun 15 2023
GAZ125>131-151430-
Tift GA-Worth GA-Lee GA-Dougherty GA-Irwin GA-Turner GA-Ben Hill GA-
942 AM EDT Thu Jun 15 2023
...Strong thunderstorms will impact portions of Irwin, northeastern
Dougherty, Turner, south central Lee, Tift, Ben Hill and Worth
Counties through 1030 AM EDT...
At 941 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Abbeville to near Turner City.
Movement was southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tifton, Ashburn, Ocilla, Fitzgerald, Sylvester, Albany, Poulan, Ty
Ty, Phillipsburg, Mystic, Unionville, Marine Corps Logistics Base,
Worth, Terrell, Sycamore, Sumner, Rebecca, Stocks, Scooterville and
Osierfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3166 8301 3164 8301 3161 8306 3156 8306
3134 8380 3167 8417 3181 8369 3180 8361
3183 8361 3185 8354 3184 8321 3185 8318
3183 8315 3183 8314 3181 8313 3181 8309
3179 8306 3177 8300 3166 8300
TIME...MOT...LOC 1341Z 334DEG 28KT 3187 8326 3163 8406
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KRSpecial weather statement, Jun 15, 8:59 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
959 AM EDT Thu Jun 15 2023
GAZ122>127-151445-
Worth GA-Randolph GA-Lee GA-Dougherty GA-Terrell GA-Calhoun GA-
959 AM EDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northern Dougherty,
southeastern Randolph, Lee, northeastern Calhoun, southern Terrell
Counties in southwestern Georgia and northwestern Worth Counties in
south central Georgia through 1045 AM EDT...
At 959 AM EDT, Doppler radar was tracking a strong thunderstorm near
Dawson, moving east at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dawson, Sylvester, Leesburg, Albany, East Albany, Marine Corps
Logistics Base, Turner City, Poulan, Warwick, Sasser, Stocks,
Forrester, Lockett Crossing, Sylvester Airport, South Albany,
Palmyra, Clarks Mill, Red Rock, Dawson Municipal A/P and Acree.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3184 8386 3183 8385 3182 8385 3183 8384
3181 8383 3181 8382 3180 8381 3151 8380
3159 8458 3177 8458 3184 8389
TIME...MOT...LOC 1359Z 269DEG 50KT 3169 8450
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
73-YOUNGSpecial weather statement, Jun 15, 9:16 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1016 AM EDT Thu Jun 15 2023
FLZ017>019-027-028-118-127-151500-
Inland Taylor FL-Coastal Wakulla FL-Coastal Jefferson FL-
Inland Jefferson FL-Madison FL-Inland Wakulla FL-Leon FL-
1016 AM EDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northeastern
Wakulla, northwestern Jefferson, northwestern Taylor, southeastern
Leon and southwestern Madison Counties through 1100 AM EDT...
At 1016 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Woodville, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Woodville, Newport, Cody, Goose Pasture, Hells Half Acre, Iddo,
Moseley Hall, Ebb, Lamont, Aucilla, Capps, Eridu, Nash, Cabbage
Grove, Thomas City, Plum Orchard, Drifton, Fanlew, Waukeenah and
Wacissa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 PM EDT for Big Bend of
Florida.
&&
LAT...LON 3030 8352 3018 8394 3018 8395 3017 8396
3012 8414 3027 8424 3059 8375
TIME...MOT...LOC 1416Z 238DEG 34KT 3025 8407
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
73-YOUNGThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:13 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Jackson | 47 min |
| Jun 14, 7:34 PM CDT | Severe Thunderstorm Warning | TAE | Madison | 41 min |
| Jun 14, 7:53 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 52 min |
| Jun 14, 8:26 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Wakulla | 64 min |
| Jun 14, 8:27 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Jun 14, 8:33 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison, Taylor | 58 min |
| Jun 14, 8:37 PM CDT | Special Marine Warning | TAE | 113 min | |
| Jun 14, 8:46 PM CDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 74 min |
| Jun 14, 9:36 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Walton, Washington | 84 min |
| Jun 14, 9:39 PM CDT | Special Marine Warning | TAE | 3 hr | |
| Jun 14, 9:49 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 56 min |
| Jun 14, 9:51 PM CDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 54 min |
| Jun 14, 10:25 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 65 min |
| Jun 14, 10:47 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Walton, Washington | 43 min |
| Jun 14, 11:10 PM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Liberty | 65 min |
| Jun 14, 11:26 PM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Jackson | 23 min |
| Jun 14, 11:48 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Wakulla | 35 min |
| Jun 15, 4:14 AM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 61 min |
| Jun 15, 7:15 AM CDT | Special Marine Warning | TAE | 60 min | |
| Jun 15, 9:16 AM CDT | Special Weather Statement | TAE | Jefferson | 44 min |
| Jun 15, 9:41 AM CDT | Special Weather Statement | TAE | Liberty | 49 min |
| Jun 15, 9:42 AM CDT | Special Weather Statement | TAE | Jefferson, Madison | 48 min |
| Jun 15, 10:23 AM CDT | Special Weather Statement | TAE | Madison | 52 min |
| Jun 15, 10:32 AM CDT | Severe Thunderstorm Warning | TAE | Madison | 13 min |
| Jun 15, 11:22 AM CDT | Special Marine Warning | TAE | 83 min | |
| Jun 15, 11:54 AM CDT | Areal Flood Advisory | TAE | Jefferson, Leon, Madison | 2 hr |
| Jun 15, 12:20 PM CDT | Flash Flood Warning | TAE | Jefferson, Madison | 3 hr |
| Jun 15, 1:27 PM CDT | Areal Flood Advisory | TAE | Gadsden, Leon | 2 hr |
| Jun 15, 2:42 PM CDT | Severe Thunderstorm Warning | TAE | Holmes | 48 min |
| Jun 15, 3:00 PM CDT | Flash Flood Warning | TAE | Jefferson, Lafayette, Madison, Taylor | 4 hr |
| Jun 15, 3:24 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Walton, Washington | 81 min |
| Jun 15, 3:44 PM CDT | Severe Thunderstorm Warning | TAE | Lafayette, Taylor | 76 min |
| Jun 15, 4:08 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Jackson | 56 min |
| Jun 15, 4:14 PM CDT | Special Marine Warning | TAE | 3 hr | |
| Jun 15, 4:46 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 74 min |
| Jun 15, 5:07 PM CDT | Special Marine Warning | TAE | 83 min | |
| Jun 15, 5:57 PM CDT | Areal Flood Advisory | TAE | Dixie, Lafayette, Taylor | 3 hr |
| Jun 15, 6:22 PM CDT | Special Marine Warning | TAE | 53 min | |
| Jun 15, 6:39 PM CDT | Special Weather Statement | TAE | Dixie | 51 min |
| Jun 15, 6:51 PM CDT | Special Weather Statement | TAE | Walton | 54 min |
| Jun 15, 6:53 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Jun 14, 7:31 PM CDT | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Decatur, Grady, Miller, Mitchell and 2 more | 59 min |
| Jun 14, 8:03 PM CDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Lanier, Lowndes and 2 more | 61 min |
| Jun 14, 11:13 PM CDT | Severe Thunderstorm Warning | TAE | Decatur, Early, Miller, Seminole | 42 min |
| Jun 15, 3:49 AM CDT | Special Weather Statement | TAE | Clay | 41 min |
| Jun 15, 4:09 AM CDT | Severe Thunderstorm Warning | TAE | Clay, Quitman | 36 min |
| Jun 15, 5:01 AM CDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller, Mitchell | 44 min |
| Jun 15, 5:37 AM CDT | Special Weather Statement | TAE | Colquitt, Mitchell, Tift, Worth | 53 min |
| Jun 15, 5:58 AM CDT | Special Weather Statement | TAE | Lowndes | 47 min |
| Jun 15, 6:17 AM CDT | Special Weather Statement | TAE | Lee, Turner | 43 min |
| Jun 15, 7:22 AM CDT | Special Weather Statement | TAE | Quitman, Randolph | 38 min |
| Jun 15, 7:55 AM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Quitman, Randolph, Terrell and 1 more | 50 min |
| Jun 15, 7:58 AM CDT | Special Weather Statement | TAE | Clay | 47 min |
| Jun 15, 8:18 AM CDT | Special Weather Statement | TAE | Quitman, Randolph | 42 min |
| Jun 15, 8:41 AM CDT | Areal Flood Advisory | TAE | Clay, Quitman, Randolph | 2 hr |
| Jun 15, 8:42 AM CDT | Special Weather Statement | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 48 min |
| Jun 15, 8:59 AM CDT | Special Weather Statement | TAE | Terrell, Worth | 46 min |
| Jun 15, 9:04 AM CDT | Severe Thunderstorm Warning | TAE | Clay, Early | 41 min |
| Jun 15, 9:16 AM CDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Cook, Irwin, Tift | 44 min |
| Jun 15, 9:37 AM CDT | Special Weather Statement | TAE | Calhoun | 53 min |
| Jun 15, 9:47 AM CDT | Areal Flood Warning | TAE | Calhoun, Clay, Dougherty, Lee, Randolph, Terrell | 6 min |
| Jun 15, 9:53 AM CDT | Flash Flood Warning | TAE | Calhoun, Clay, Dougherty, Lee, Randolph, Terrell | 3 hr |
| Jun 15, 9:54 AM CDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell, Thomas | 51 min |
| Jun 15, 9:58 AM CDT | Special Weather Statement | TAE | Colquitt, Tift | 32 min |
| Jun 15, 10:31 AM CDT | Special Weather Statement | TAE | Early | 44 min |
| Jun 15, 10:32 AM CDT | Special Weather Statement | TAE | Brooks, Thomas | 43 min |
| Jun 15, 10:36 AM CDT | Special Weather Statement | TAE | Colquitt, Mitchell | 39 min |
| Jun 15, 10:47 AM CDT | Flash Flood Warning | TAE | Calhoun, Clay, Early | 3 hr |
| Jun 15, 11:17 AM CDT | Special Weather Statement | TAE | Thomas | 43 min |
| Jun 15, 11:22 AM CDT | Flash Flood Warning | TAE | Clay, Quitman, Randolph, Terrell | 113 min |
| Jun 15, 11:31 AM CDT | Areal Flood Advisory | TAE | Thomas | 119 min |
| Jun 15, 11:47 AM CDT | Flash Flood Warning | TAE | Dougherty, Lee | 58 min |
| Jun 15, 11:57 AM CDT | Flash Flood Warning | TAE | Brooks, Lowndes | 3 hr |
| Jun 15, 2:40 PM CDT | Flash Flood Warning | TAE | Brooks, Lowndes, Thomas | 4 hr |
| Jun 14, 10:10 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva | 37 min |
| Jun 15, 3:58 AM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Henry | 47 min |
| Jun 15, 7:26 AM CDT | Special Weather Statement | TAE | Coffee, Dale | 34 min |
| Jun 15, 8:26 AM CDT | Tornado Warning | TAE | Dale, Henry | 49 min |
| Jun 15, 8:38 AM CDT | Areal Flood Advisory | TAE | Coffee, Dale | 112 min |
| Jun 15, 10:26 AM CDT | Special Weather Statement | TAE | Coffee | 49 min |
Nearby
Flash Flood Warnings in Alabama, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.